# SDR CALA2025071506577

- Difficulty date: July 14, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307008920600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y-1292 SEAT TRACK FR 47-64 FOUND OUT OF LIMITS AND REQUIRES REPAIR.   REMOVED AND REPLACED Y-1292 SEAT TRACK AT MAIN CABIN FR 47-64 IA W A319 SRM 51-42-11-001.
